# SDR CA120725003

- Difficulty date: July 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: C7711
- Condition: Deteriorated
- Location: Intake
- Part time: 80 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION PULLED THE AIR FILTER OUT TO REPLACE IT AND IT WAS FOUND TO BE DETERIORATED AROUND THE RIM OF THE FILTER AND PARTS OF THE RUBBER MOLDING , WHICH HOLDS THE WIRE MESH IN PLACE, WERE FOUND INSIDE THE AIRBOX.  FOUND 3 OTHER DETERIORATING FILTERS ON DIFFERENT HELICOPTERS WITH HOURS RANGING FROM 60 TO 90 ON THEM.  SENT THE FILTERS TO MFG FOR THEIR INSPECTION.  RECOMMEND LOOKING AT THESE FILTERS BEFORE 50 HRS TO SEE IF YOU HAVE ANY DETERIORATING.  SB85 HAS BEEN ISSUED.
